| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
10/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for use manual states that myocardial infarction is a potential adverse event that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
The diamondback 360 coronary orbital atherectomy device was used for treatment in a 4mm, 80% stenosed, calcified proximal left anterior descending artery (lad).Three low speed treatments and five high speed treatments were performed.There were no patient complications observed.The clinical event committee reviewed procedural images and concluded that the diamondback 360 coronary orbital atherectomy device possibly contributed to a myocardial infarction.